CSpace  > 应用数学研究所
Regularity of weak solutions to 3D incompressible Navier-Stokes equations
Han, Pigong
2010-03-01
Source PublicationJOURNAL OF EVOLUTION EQUATIONS
ISSN1424-3199
Volume10Issue:1Pages:195-204
AbstractIn this paper, we establish some new local and global regularity properties for weak solutions of 3D non-stationary Navier-Stokes equations in the class of L(r) (0, T; L(3)(Omega)) with r is an element of [1, infinity), which are beyond Serrin's condition.
KeywordNavier-Stokes equations Weak solution Existence
DOI10.1007/s00028-009-0045-3
Language英语
Funding ProjectNational Natural Science Foundation, China[10631030]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000275421500009
PublisherBIRKHAUSER VERLAG AG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11232
Collection应用数学研究所
Corresponding AuthorHan, Pigong
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Han, Pigong. Regularity of weak solutions to 3D incompressible Navier-Stokes equations[J]. JOURNAL OF EVOLUTION EQUATIONS,2010,10(1):195-204.
APA Han, Pigong.(2010).Regularity of weak solutions to 3D incompressible Navier-Stokes equations.JOURNAL OF EVOLUTION EQUATIONS,10(1),195-204.
MLA Han, Pigong."Regularity of weak solutions to 3D incompressible Navier-Stokes equations".JOURNAL OF EVOLUTION EQUATIONS 10.1(2010):195-204.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, Pigong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, Pigong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, Pigong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.